# SDR DHL9672033C

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING RIB STA 629, LOWER FLANGE AT STR 6 CRACKED.  STOP DRILLED CRACK, HFEC INSTALLED REPAIR PER SRM 57-10-5, 3 BY 10.
